# SDR SWAA2024100734525

- Difficulty date: September 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO COMPARTMENT SUPPORT INTERCOSTAL WEB CRACKED @ FASTENER'S TAIL S-25R STA 520 MKD DOT SUPPORT TO AIR FILTER. NOT PRIMARY STRUCTURE. NOT RII.<[01] REMOVED AND REPLACED SUPPORT INTERCOSTAL WEB AT AFT OF FWD CARGO COMPARTMENT; FABRICATED FROM MATERIAL: 7075-O-0.032; PO# 163997 IAW B/737 SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A9803.;[02] VERIFIED REPLACEMENT. NOT RII. ONLY SUPPORT TO AIR FILTER HOUSING.
